Wyoming, 2025

Winter Storm and Heavy Snow in Wyoming, February 18 to 19, 2025

February 18 to 19, 2025 · NWS CYS · 5 events in 5 counties and zones

Widespread Winter Weather Advisories along I-80, with Winter Storm Warnings along I-80 and in the Snowy Range.

Where it happened

Every event with a place to put it; 5 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
5

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CYS wrote it up.

Widespread Winter Weather Advisories along I-80, with Winter Storm Warnings along I-80 and in the Snowy Range.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Feb 18, 10:44 AM MST, 16 minutes earlier. Its key messages:

  • Bitterly cold temperatures will remain entrenched over the High Plains through Thursday, and will briefly reach as far southwest as Laramie and Rawlins tonight.
  • Bands of moderate to locally heavy snowfall are expected this afternoon and evening, mainly along the I-80 corridor.
  • Moderate to heavy mountain snowfall will continue into early Wednesday, with another weaker system possible Thursday into Friday. Total accumulations from this extended stormy period will be on the order of several feet.
  • Warmer, drier, and windier weather will return for the weekend into early next week.
Area forecast discussion, Feb 18, 10:44 AM MST, 16 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1044 AM MST Tue Feb 18 2025

.KEY MESSAGES...

- Bitterly cold temperatures will remain entrenched over the
  High Plains through Thursday, and will briefly reach as far
  southwest as Laramie and Rawlins tonight.

- Bands of moderate to locally heavy snowfall are expected this
  afternoon and evening, mainly along the I-80 corridor.

- Moderate to heavy mountain snowfall will continue into early
  Wednesday, with another weaker system possible Thursday into
  Friday. Total accumulations from this extended stormy period
  will be on the order of several feet.

- Warmer, drier, and windier weather will return for the weekend
  into early next week.

&&

.SHORT TERM /THROUGH WEDNESDAY NIGHT/...
Issued at 445 AM MST Tue Feb 18 2025

Another active day of weather is expected across the area as the
stalled arctic frontal boundary continues to sit over the area.
Current surface analysis shows the boundary parked just west of I-25
this morning, with bitter cold wind chills between -15 and -35F to
the east, and comparatively mild temperatures in the 20s at Laramie
and Rawlins. Continued warm air advection aloft is holding the 700-
mb temperature gradient off to the northeast of the surface front,
and is also still producing on and off light snow in far eastern
Wyoming and much over the Nebraska panhandle this morning. On the
larger scale, the area is in between two vorticity maximums aloft,
with the first elongated band of 500-mb vorticity stretched along
the southeast part of the area, and another vort-max now pushing
southward into northern Wyoming. Both features are apparent on GOES
water vapor imagery this morning. A narrow region of slightly drier
mid-level air in between these two features along with negative
differential vorticity advection aloft (supporting subsidence) will
be pushing southeastward across the area over the next few hours,
giving us a very brief lull and/or reduction in rates. This will be
short-lived though, with positive vorticity advection expected to
return mid-afternoon.

The second shortwave to our north will be the main driver of today's
weather. As QG ascent returns late morning, another round of snow
will quickly develop over much of the area. Rates over most of the
High Plains will be fairly light. However, the northern shortwave
diving south today will help to push the stalled arctic frontal
boundary south and west this afternoon and evening. As a result,
models show impressively strong frontogenesis developing roughly
along the I-80 corridor. In addition, extremely steep mid-level
lapse rates are present in southeast Wyoming today, especially for
mid February. This is partially due to the core of the upper level
low aloft bringing very cold 500-mb temperatures (below the
climatological 10th percentile), while near-surface temperatures
remain fairly typical west of the boundary. Forecast 700 to 500-mb
lapse rates exceed 8 C/km this afternoon across much of the I-80
corridor in southeast Wyoming. With abundant moisture (>80% RH for
most of the troposphere), forecast soundings are showing upwards of
200 and as high as 400 J/kg of SBCAPE, which is very impressive for
this time of year. Thanks to the warm air advection continuing
around the 700-mb level, areas east of the surface front boundary
may still see some elevated instability. All together, these pieces
are setting the stage for the potential for intense banding of
snowfall this afternoon and evening, with the best potential
concentrated along the I-80 corridor from Elk Mountain to Pine
Bluffs. These narrow bands may contain 1-2+" per hour snowfall
rates, low visibility under one-quarter mile, and even the potential
for thundersnow. The main uncertainty is exactly where these narrow
bands will set up.

Overall, there is good confidence in a widespread 2-6" along the I-
80 corridor from Elk Mountain to Pine Bluffs, and 1-4" extending
eastward into the southern Nebraska panhandle. However, the lucky
(or unlucky) areas that end up underneath the narrow bands of the
most intense snowfall may be able to get 6-10" out of this. Overall
probabilities of 6+" are around 20 to 40% for any given point in
this area, which is not quite high enough to upgrade to a Winter
Storm Warning. In addition, the 6+" totals are not expected to cover
the entire or even the majority of any one zone, with the exception
of perhaps the Arlington/Elk Mountain area where the upslope
component will aid lift enough to have higher confidence of 6+" and
Warning level impacts. As a result, decided to continue the Winter
Weather Advisory for the I-80 corridor from Laramie eastward, but
elevated the messaging within the product to discuss the potential
for locally higher amounts. While HiRes models remain split on the
location of the heaviest banding, should they come into better
agreement with the 12z suite here shortly, a quick upgrade to a
Winter Storm Warning may be needed. In addition to the I-80
corridor, moist northwest flow continuing will lead to another
period of moderate to heavy snowfall in the mountains, primarily
favoring the Snowy Range once again. While today's event will
probably not be as impressive as the Sunday night event, there was
enough confidence to issue another warning. Slightly lower totals in
the Sierra Madre range appear to warrant another Advisory.

Despite the complex snow forecast, we can't forget about the ongoing
impacts from the cold temperatures. The overall temperature forecast
remains largely on track. With temperatures not expected to recover
much today, decided to extend the Cold Weather Advisories for far
eastern Wyoming another 24 hours until midday Wednesday. The Extreme
Cold Warnings still continue until Thursday morning. Tonight, the
stalled surface frontal boundary is expected to advance west of the
Laramie range, spilling through the gaps in reverse flow. Laramie
and Rawlins will probably wake up to a chilly start to Wednesday,
but the front will retreat as quickly as it advanced, leading to
highs in the upper 20s to low 30s once again on Wednesday, while
those to the east will continue to shiver. While ambient
temperatures will likely hit their minimum of this cold snap
tonight, winds are expected to be fairly light over the High Plains,
which should ease wind chills slightly. The extended light snow
period should come to an end Wednesday morning as very dry air moves
into the middle atmosphere especially over our northern and eastern
zones. The low-level remaining moist may keep some very light snow
continuing into the day Wednesday, but this won't have much support
aloft. We may even get some partial clearing of the cloud cover.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
Issued at 445 AM MST Tue Feb 18 2025

Medium and extended models in good agreement, at least through
next weekend, and continue to show a gradual warming trend with
the possibility of some early spring-like weather Sunday and
next Monday. Before this, however, we will have to get through
one more chilly day on Thursday with another potential for
additional snowfall.

All models show the arctic airmass gradually eroding and
retreating eastward on Thursday as 850mb temperatures increase
above -10c through the day. Expect this to be a slow process,
mainly due to weak westerly winds just off the surface west of
the Laramie Range...suggesting weak to modest WAA aloft. At the
surface, winds are forecast to remain out of the south or even
southeast across the eastern plains and for most locations along
and east of the Interstate 25 corridor. Expect some of the
arctic air to linger across the eastern plains into Thursday
afternoon, especially in areas with a decent snow pack. Decided
to trend high temperatures below guidance, especially for the
south facing ridges, such as the Cheyenne and Pine Ridge where
high temperatures may struggle to get out of the teens for much
of the day. Another slow moving upper level trough will dig
southeast into the four corners region Thursday and Thursday
night. There should be just enough forcing and WAA aloft to
justify a few bands of light snow developing and shifting
southeast through the day across mainly southeast Wyoming. The
bulk of the dynamic forcing associated with this system should
remain west and south of the forecast area, so not expecting any
impacts at time due to the short duration of the event. Low
temperatures Thursday night and Friday will remain very cold,
but should start to moderate after midnight across southeast
Wyoming as westerly winds increase slightly.

For Friday and next weekend, all models in agreement and show a
broad ridge gradually shifting eastward into the Rocky Mountain
Region, with the ridge axis flattening by late Sunday. 700mb
temperatures forecast to increase to 0c to 5c late this weekend.
Might still be dealing with some residual snowpack in spots, so
kept temperatures a few degrees lower than guidance for Friday
and Saturday and then gradually increased high temperatures
towards the NBM and GEPS/ENS 50th to 75th percentile ensemble
blend. This puts most of the high plains well into the 50s and
near 60 Sunday afternoon which seems reasonable. The only concern
in the extended, including late this weekend and early next
week, will be increasing westerly winds and the potential for
strong winds in the wind prone areas of southeast Wyoming...and
possibly strong in the sub-wind prone areas as 700mb winds
increase over 50kts with good near-surface pressure gradients.
Increased winds above High Wind criteria with good support from
in-house wind models, but will continue to monitor this week.

&&

.AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/...
Issued at 1044 AM MST Tue Feb 18 2025

Prolonged MVFR to LIFR conditions through the TAF period.
Looking at satellite and observations ceiling looking to be MVFR
between 2000-3000ft with a couple IFR cloud decks below 1000ft.
However, the visibility will range between 1/2sm to 3sm under
these bands of snow. KLAR and KRWL have some uncertainty with
the snow and lower ceilings as the front is supposed to push
into the mountains between 20z and 00z for those sites. If the
front never makes it to the mountains ceilings may not drop into
the MVFR/IFR range for KLAR and KRWL.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Winter Weather Advisory until 5 PM MST this afternoon for
     WYZ102.
     Winter Weather Advisory until 11 PM MST this evening for
     WYZ107-108.
     Winter Weather Advisory from 2 PM this afternoon to 5 AM MST
     Wednesday for WYZ115-119.
     Cold Weather Advisory until 11 AM MST Wednesday for WYZ102-108-
     119.
     Winter Weather Advisory until 5 AM MST Wednesday for WYZ106-
     116>118.
     Winter Storm Warning until 5 AM MST Wednesday for WYZ110.
     Winter Weather Advisory until 11 AM MST Wednesday for WYZ112.
     Winter Storm Warning until 11 AM MST Wednesday for WYZ114.
NE...Winter Weather Advisory until 5 PM MST this afternoon for
     NEZ002-003-095-096.
     Extreme Cold Warning until 11 AM MST Thursday for NEZ002-003-
     019>021-054-055-095-096.
     Winter Weather Advisory until 11 PM MST this evening for
     NEZ019>021.
     Winter Weather Advisory from 2 PM this afternoon to 5 AM MST
     Wednesday for NEZ054-055.

&&

SHORT TERM...MN
LONG TERM...TJT
AVIATION...MM
Hazardous weather outlook, Feb 18, 5:03 AM MST, 5 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
503 AM MST Tue Feb 18 2025

NEZ002-003-019>021-054-055-095-096-WYZ101>119-191215-
Dawes County-Box Butte County-Scotts Bluff County-Banner County-
Morrill County-Kimball County-Cheyenne County-
Northern Sioux County-Southern Sioux County-
Converse County Lower Elevations-Niobrara County-
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
Laramie Valley-South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
503 AM MST Tue Feb 18 2025

This hazardous weather outlook is for portions of panhandle
Nebraska...east central Wyoming...south central Wyoming and
southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

- Bitterly cold temperatures continue over the High Plains

- Another round of snowfall this afternoon and evening will bring
  a chance for intense, narrow bands of heavy snowfall mainly
  along the I-80 corridor and in the mountains of southeast
  Wyoming. Light to moderate snow is expected elsewhere.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

- Bitterly cold temperatures continue through Thursday

- Strong winds are likely to return for the weekend

.Spotter information statement...

Spotters are encouraged to report snow totals to the National
Weather Service in Cheyenne.

In the hours before

Local storm report, Feb 18, 7:42 AM MST, 3 hours 18 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
742 AM MST Tue Feb 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 AM     Wind Chill       3 NNE Chadron State Par 42.72N 102.97W
02/18/2025  M-33 F           Dawes              NE   Mesonet

            Mesonet station HRSN1 7 S Chadron - Kings
            Canyon Raws - Hrs.

0624 AM     Wind Chill       18 NNE Harrison         42.92N 103.71W
02/18/2025  M-32 F           Sioux              NE   Mesonet

            Mesonet station MTRN1 Montrose.

0655 AM     Wind Chill       14 W Harrisburg         41.52N 104.00W
02/18/2025  M-26 F           Banner             NE   AWOS

            AWOS station K1BW 8 NE Albin.

0655 AM     Wind Chill       7 S Dix                 41.14N 103.49W
02/18/2025  M-26 F           Kimball            NE   AWOS

            AWOS station K1KW 6 S Dix.

0716 AM     Wind Chill       4 E Scottsbluff         41.87N 103.58W
02/18/2025  M-27 F           Scotts Bluff       NE   ASOS

            ASOS station KBFF Scottsbluff Airport - Bff.

0720 AM     Wind Chill       4 ESE Berea             42.18N 102.92W
02/18/2025  M-28 F           Box Butte          NE   Mesonet

            Mesonet station NB003 Alliance 6NW.

0720 AM     Wind Chill       2 SSW Sidney            41.10N 102.98W
02/18/2025  M-30 F           Cheyenne           NE   ASOS

            ASOS station KSNY Sidney Airport.

0725 AM     Wind Chill       6 N Broadwater          41.69N 102.86W
02/18/2025  M-29 F           Morrill            NE   Mesonet

            Mesonet station NB072 Broadwater 7N.

&&
Local storm report, Feb 18, 8:52 AM MST, 2 hours 8 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
852 AM MST Tue Feb 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 AM     Snow             14 WNW Centennial       41.38N 106.35W
02/18/2025  E66.8 Inch       Carbon             WY   Park/Forest Srvc

            Med Bow Snotel reported a SWE accumulation
            of 3.6 inches from 18z on the 16z to 12z on
            the 18th. The snow total derived from the
            SWE is 66.8 inches.

0823 AM     Snow             14 W Centennial         41.33N 106.38W
02/18/2025  E51.1 Inch       Carbon             WY   Park/Forest Srvc

            North French Creek Snotel reported a SWE
            accumulation of 2.8 inches from 18z on the
            16z to 12z on the 18th. The snow total
            derived from the SWE is 51.1 inches.

0800 AM     Snow             8 NW Centennial         41.36N 106.23W
02/18/2025  E42.9 Inch       Albany             WY   Park/Forest Srvc

            Brooklyn Lake Snotel reported a SWE
            accumulation of 2.4 inches from 18z on the
            16z to 12z on the 18th. The snow total
            derived from the SWE is 42.9 inches.

0833 AM     Snow             7 WSW Centennial        41.24N 106.23W
02/18/2025  E34.4 Inch       Albany             WY   Park/Forest Srvc

            Cinnabar Park Snotel reported a SWE
            accumulation of 2.0 inches from 18z on the
            16z to 12z on the 18th. The snow total
            derived from the SWE is 34.4 inches.

0813 AM     Snow             15 SSW Encampment       41.01N 106.91W
02/18/2025  E31.9 Inch       Carbon             WY   Park/Forest Srvc

            Whiskey Park Snotel reported a SWE
            accumulation of 2.0 inches from 18z on the
            16z to 12z on the 18th. The snow total
            derived from the SWE is 31.9 inches.

0800 AM     Snow             10 WSW Encampment       41.15N 106.97W
02/18/2025  E31.8 Inch       Carbon             WY   Park/Forest Srvc

            Old Battle Snotel reported a SWE
            accumulation of 1.8 inches from 18z on the
            16z to 12z on the 18th. The snow total
            derived from the SWE is 31.8 inches.

0826 AM     Snow             9 SSW Arlington         41.46N 106.28W
02/18/2025  E31.8 Inch       Carbon             WY   Park/Forest Srvc

            Sand Lake Snotel reported a SWE accumulation
            of 1.8 inches from 18z on the 16z to 12z on
            the 18th. The snow total derived from the
            SWE is 31.8 inches.

0815 AM     Snow             8 SW Skyline            41.06N 106.71W
02/18/2025  E30.9 Inch       Carbon             WY   Park/Forest Srvc

            BlackHall MTN Snotel reported a SWE
            accumulation of 1.8 inches from 18z on the
            16z to 12z on the 18th. The snow total
            derived from the SWE is 30.9 inches.

0808 AM     Snow             12 SW Encampment        41.07N 106.94W
02/18/2025  E27.1 Inch       Carbon             WY   Park/Forest Srvc

            Little Snake River Snotel reported a SWE
            accumulation of 1.7 inches from 18z on the
            16z to 12z on the 18th. The snow total
            derived from the SWE is 27.1 inches.

0800 AM     Snow             8 WSW Encampment        41.16N 106.93W
02/18/2025  E18.0 Inch       Carbon             WY   Park/Forest Srvc

            Webber Springs Snotel reported a SWE
            accumulation of 1.1 inches from 18z on the
            16z to 12z on the 18th. The snow total
            derived from the SWE is 18.0 inches.

0745 AM     Snow             20 WNW Encampment       41.30N 107.15W
02/18/2025  E17.8 Inch       Carbon             WY   Park/Forest Srvc

            Divide Peak Snotel reported a SWE
            accumulation of 1.1 inches from 18z on the
            16z to 12z on the 18th. The snow total
            derived from the SWE is 17.8 inches.

0753 AM     Snow             20 ENE Dixon            41.11N 107.17W
02/18/2025  E13.4 Inch       Carbon             WY   Park/Forest Srvc

            Sandstone RS Snotel reported a SWE
            accumulation of 0.9 inches from 18z on the
            16z to 12z on the 18th. The snow total
            derived from the SWE is 13.4 inches.

0751 AM     Snow             14 E Dixon              41.05N 107.27W
02/18/2025  E10.7 Inch       Carbon             WY   Park/Forest Srvc

            Battle Mountain Snotel reported a SWE
            accumulation of 0.8 inches from 18z on the
            16z to 12z on the 18th. The snow total
            derived from the SWE is 10.7 inches.

0818 AM     Snow             23 W Saratoga           41.40N 107.26W
02/18/2025  E10.2 Inch       Carbon             WY   Park/Forest Srvc

            Sage Creek Basin Snotel reported a SWE
            accumulation of 0.7 inches from 18z on the
            16z to 12z on the 18th. The snow total
            derived from the SWE is 10.2 inches.

0820 AM     Snow             14 NNE Skyline          41.33N 106.50W
02/18/2025  E7.6 Inch        Carbon             WY   Park/Forest Srvc

            South Brush Creek Snotel reported a SWE
            accumulation of 0.5 inches from 18z on the
            16z to 12z on the 18th. The snow total
            derived from the SWE is 7.6 inches.

0840 AM     Snow             12 N Garrett            42.28N 105.58W
02/18/2025  E7.4 Inch        Albany             WY   Park/Forest Srvc

            Windy Peak Snotel reported a SWE
            accumulation of 0.5 inches from 18z on the
            16z to 12z on the 18th. The snow total
            derived from the SWE is 7.4 inches.

0842 AM     Snow             19 ENE Shirley Basin    42.44N 105.86W
02/18/2025  E3.0 Inch        Converse           WY   Park/Forest Srvc

            Laprele Creek Snotel reported a SWE
            accumulation of 0.2 inches from 18z on the
            16z to 12z on the 18th. The snow total
            derived from the SWE is 3.0 inches.

0839 AM     Snow             6 N Vedauwoo            41.23N 105.39W
02/18/2025  E2.6 Inch        Albany             WY   Park/Forest Srvc

            Crow Creek Snotel reported a SWE
            accumulation of 0.2 inches from 18z on the
            16z to 12z on the 18th. The snow total
            derived from the SWE is 2.6 inches.

&&

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

4 winter storm, 1 heavy snow. Local standard time, as filed.

Heavy Snow, Snowy Range

When
February 18, 11:00 AM MST to February 19, 11:00 AM MST
Where
Snowy Range forecast zone
Reported by
SNOTEL
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

Peak snowfall reported in the Snowy Range came from the Med Bow SNOTEL (MBSW4) with 22.8 inches. Most other SNOTELs were between 10 to 17 inches.

Winter Storm, North Snowy Range Foothills

When
February 18, 11:00 AM MST to February 19, 5:00 AM MST
Where
North Snowy Range Foothills forecast zone
Reported by
CoCoRaHS
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

Cocorahs station in Elk Mountain reported 8.5 inches of snow. Multiple other Cocorahs sites reported 8 inches.

Winter Storm, South Laramie Range

When
February 18, 5:00 PM MST to February 19, 11:00 AM MST
Where
South Laramie Range forecast zone
Reported by
Park/Forest Service
Coordinates
41.481, -105.207 (the zone’s center; the record gives no point)

The Gurt Gowdy State Park Part Service reported 7.0 inches of snow. Several other locations in this zone reported 5 to 7 inches.

Winter Storm, South Laramie Range Foothills

When
February 18, 5:00 PM MST to February 19, 11:00 AM MST
Where
South Laramie Range Foothills forecast zone
Reported by
CoCoRaHS
Coordinates
41.481, -105.207 (the zone’s center; the record gives no point)

Cocorahs station 2 north-northwest of Horse Creek reported 8.2 inches of snow. Multiple other sites reported between 6 and 8 inches in this zone, including the NWS Cheyenne office.

Winter Storm, Central Laramie County

When
February 18, 5:00 PM MST to February 19, 11:00 AM MST
Where
Central Laramie County forecast zone
Reported by
CoCoRaHS
Coordinates
41.307, -104.690 (the zone’s center; the record gives no point)

Cocorahs station 1 mile northwest of Cheyenne reported 8.5 inches of snow.

What these are

Heavy Snow
Snowfall reaching the local warning threshold without the other hazards of a winter storm.
Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wyoming in 2025Every state in 2025This day in weather historyWarnings in Wyoming, February 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1230107, 1230108, 1230109, 1230110, 1230111.